RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2009, Volume 9, Number 1-2, Pages 176–181 (Mi dvmg29)  

This article is cited in 3 scientific papers (total in 4 papers)

On the distribution of integer points

A. V. Ustinov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: We study distribution of distances from primitive integer points to the origin.

Key words: Kloosterman sums, integer lattice.

Full text: PDF file (184 kB)
References: PDF file   HTML file
UDC: 511.9, 511.336
MSC: Primary 11L05; Secondary 11H06
Received: 25.05.2009

Citation: A. V. Ustinov, “On the distribution of integer points”, Dal'nevost. Mat. Zh., 9:1-2 (2009), 176–181

Citation in format AMSBIB
\Bibitem{Ust09}
\by A.~V.~Ustinov
\paper On the distribution of integer points
\jour Dal'nevost. Mat. Zh.
\yr 2009
\vol 9
\issue 1-2
\pages 176--181
\mathnet{http://mi.mathnet.ru/dvmg29}
\elib{http://elibrary.ru/item.asp?id=15484825}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg29
  • http://mi.mathnet.ru/eng/dvmg/v9/i1/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shparlinski I.E., “Modular Hyperbolas”, Jap. J. Math., 7:2 (2012), 235–294  crossref  mathscinet  zmath  isi  elib  scopus
    2. E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, V. N. Chubarikov, “O konferentsii pamyati Anatoliya Alekseevicha Karatsuby po teorii chisel i prilozheniyam”, Chebyshevskii sb., 16:1 (2015), 89–152  mathnet  mathscinet  elib
    3. O. A. Gorkusha, “Sovmestnoe raspredelenie primitivnykh tselykh tochek v zamknutoi oblasti”, Chebyshevskii sb., 16:1 (2015), 163–175  mathnet  elib
    4. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:299
    Full text:89
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019